Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 111, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2013, 1:20 PM CDT for Brown County, Rock County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 1:20 PM CDT (18:20 UTC)
- Expired
- May 29, 2013, 2:00 PM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS53 KLBF 291820
SVRLBF
NEC017-149-291900-
/O.NEW.KLBF.SV.W.0111.130529T1820Z-130529T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
120 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
WEST CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 200 PM CDT
* AT 115 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
NORTHWEST OF ROSE...AND MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BASSETT...LONG PINE...HOFELD LAKE...PINE GLEN STATE WILDLIFE REFUGE
AND KELLER PARK STATE RECREATION AREA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 245 AND 264.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 67 AND 05.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4272 9980 4269 9939 4220 9960 4222 9988
TIME...MOT...LOC 1820Z 190DEG 26KT 4234 9971
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG2 follow-up statements
235
WWUS53 KLBF 291835
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
135 PM CDT WED MAY 29 2013
NEC017-149-291900-
/O.CON.KLBF.SV.W.0111.000000T0000Z-130529T1900Z/
BROWN NE-ROCK NE-
135 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
ROCK AND EAST CENTRAL BROWN COUNTIES UNTIL 200 PM CDT...
AT 130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
LONG PINE...AND MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BASSETT...LONG PINE...KELLER PARK STATE RECREATION AREA AND PINE GLEN
STATE WILDLIFE REFUGE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 245 AND 263.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 74 AND 05.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4272 9980 4269 9939 4225 9966 4229 9986
TIME...MOT...LOC 1834Z 192DEG 31KT 4248 9967
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG999 WWUS53 KLBF 291844 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 144 PM CDT WED MAY 29 2013 NEC017-149-291854- /O.CAN.KLBF.SV.W.0111.000000T0000Z-130529T1900Z/ BROWN NE-ROCK NE- 144 PM CDT WED MAY 29 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ROCK AND EAST CENTRAL BROWN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4272 9980 4269 9939 4225 9966 4229 9986 TIME...MOT...LOC 1844Z 192DEG 31KT 4256 9964 $$ KNUTSVIG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:50 PM CDT, 30 minutes earlier.
Area forecast discussion, May 29, 12:50 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1250 PM CDT WED MAY 29 2013 .SYNOPSIS... ISSUED AT 400 AM CDT WED MAY 29 2013 WIDESPREAD THUNDERSTORMS CONTINUE ACROSS THE NORTHERN HALF OF THE FORECAST AREA ATTM. AT THIS TIME...THE STRONGER THUNDERSTORMS WERE LOCATED ACROSS NORTH CENTRAL NEBRASKA...MAINLY ALONG AND EAST OF HIGHWAY 7 FROM AINSWORTH TO NORTH OF BREWSTER. CURRENT WV IMAGERY CONTINUES TO INDICATE A TANDEM OF SHORTWAVES ACROSS THE CENTRAL PLAINS AND CENTRAL ROCKIES. THE FIRST WAS LIFTING ACROSS NORTHERN NEBRASKA ATTM AND WAS THE MAIN UPPER LEVEL SUPPORT FOR THE ONGOING THUNDERSTORMS. A SECOND...STRONGER DISTURBANCE WAS LOCATED OVER NRN UT AND WAS LIFTING TO THE ENE INTO SWRN WYOMING ATTM. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER SERN COLORADO WITH A WARM FRONT EXTENDING FROM NORTHWESTERN KS INTO NERN NEBRASKA. TEMPERATURES AS OF 3 AM WERE IN THE MID 50S TO LOWER 60S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM CDT WED MAY 29 2013 THE MAIN FORECASTING CHALLENGE CONTINUES TO BE PRECIPITATION CHANCES AND THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A STRONG SHORTWAVE AND AN ASSOCIATED TROUGH OF LOW PRESSURE ALOFT WILL LIFT INTO NERN PORTIONS OF WYOMING THEN THE BLACK HILLS OVER THE NEXT 24 HRS. A WELL DEFINED DRY LINE WILL EXIST LATER THIS AFTERNOON OVER SWRN NEBRASKA AND WESTERN KS...WITH A SURFACE TROUGH EXTENDING ACROSS THE PANHANDLE. CONVECTION SHOULD BEGIN TO BREAK OUT ALONG THE DRYLINE LATER THIS AFTERNOON AS THE CAP WEAKENS SIGNIFICANTLY ACROSS WESTERN KS. DECENT BULK SHEAR EXISTS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA AND WESTERN KS...SO STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS THEY LIFT NEWD INTO SWRN NEBRASKA. LIKE YESTERDAY...MID LEVEL LAPSE RATES ARE VERY STEEP IN THE H850 TO H700 LEVEL SO VERY LARGE HAIL WILL BE THE MAIN SEVERE THREAT. FURTHER NORTH SOME CONVECTION MAY FIRE ALONG THE SURFACE TROUGH IN THE NEBR PANHANDLE BUT DECREASED CAPE FURTHER NORTH MAY LIMIT SEVERE POTENTIAL LATER TODAY. AS FOR TIMING...AT THIS TIME...BASED ON WHERE THE UPPER LEVEL TROUGH AND SHORTWAVES ARE LOCATED...MOST OF THE THUNDERSTORMS SHOULD EXIT THE FORECAST AREA BY MIDNIGHT. THE EXCEPTION WILL BE IN THE FAR NORTHEAST...WHERE IT MAY POSSIBLY LINGER THROUGH 06Z TONIGHT BASED ON THE OFF HOUR NAM SOLN. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 400 AM CDT WED MAY 29 2013 UPPER LEVEL TROUGH/LOW WILL BECOME A CLOSED LOW OVER THE NORTHERN PLAINS /DAKOTAS/ DURING THE DAY ON THURSDAY. THEN THE LOW WILL SLOWLY ROTATE EASTWARD INTO THE WEEKEND. THE OPERATIONAL GFS ROTATES THE LOW FURTHEST TO THE SOUTH...NEARING THE NEB/S DAKOTA BORDER...WHILE THE REST OF THE MODELS TAKE MORE OF A STRAIGHT EASTWARD MOVEMENT...CLOSER TO THE N/S DAKOTA BORDER. AS A RESULT THE GFS DOES PUSH PRECIP FURTHER TO THE S...INTO THE CWA FRIDAY NIGHT...NEARLY ALL OF THE CWA. FORECAST DOES WRAP MOISTURE INTO THE CWA...HOWEVER NOT AS FAR AS THE GFS WOULD SUGGEST. UNTIL THEN...FOR THURSDAY INTO EARLY FRIDAY...WILL SEE A COUPLE OF WAVES ROTATE AROUND THE LOW...WHICH COULD SET OFF SOME ISOLATED ACTIVITY. BEST INSTABILITY IS FURTHER SOUTH AND EAST...ALONG THE PACIFIC COLD FRONT...HOWEVER CAN NOT RULE OUT SOME SHOWERS OR EVEN A FEW RUMBLES OF THUNDER. HIGHEST PROBS ARE CLOSEST TO THE LOW...AND NEAR THE NORTHERN NEB BORDER. TEMPS REMAIN COOL ACROSS THE NW...60S...WHERE MORE CLOUDS/ACTIVITY IS EXPECTED. ELSEWHERE HIGHS SHOULD PUSH INTO THE 70S...MAY 80 ACROSS FAR SW NEB WITH MORE SUN. SATURDAY AS THE LOW ROTATES TOWARDS THE GREAT LAKES...A REINFORCING PUSH OF COOL AIR AND A LOW CHANCE FOR POPS WILL HELP TO KEEP TEMPS IN THE 60S FOR NEARLY ALL...WHICH WILL BE BELOW NORMAL. BY THE END OF THE WEEKEND INTO NEXT WEEK THE NEXT TROUGH WILL DIG TOWARDS THE NORTHERN/CENTRAL ROCKIES. SOUTHWEST FLOW WILL BRING A CHANCE FOR A RETURN TO A MORE ACTIVE PATTERN. MEANWHILE A SURFACE HIGH WILL PUSH ACROSS THE GREAT LAKES/UPPER MISS RIVER VALLEY. SE SURFACE FLOW WILL BEGIN TO PUSH MOISTURE BACK INTO THE AREA. AS A RESULT MORE THUNDERSTORMS RETURN TO THE FORECAST MONDAY NIGHT INTO TUESDAY AFTER A SHORT BREAK SUNDAY AND EARLY MONDAY. HIGHS WILL LIKELY PUSH WELL INTO THE 70S OR 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1240 PM CDT WED MAY 29 2013 SCT TSTMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. AREAS OF MVFR WILL ALSO RESIDE IN AREAS OF LOWER CLOUDS. THUNDERSTORMS EXPECTED TO QUITE WIDESPREAD MID TO LATE AFTERNOON...THEN DIMINISH THIS EVENING WITH IMPROVING OVERALL CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...MASEK AVIATION...TAYLOR
Hazardous weather outlook, May 29, 10:03 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1003 AM CDT WED MAY 29 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-301515- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1003 AM CDT WED MAY 29 2013 /903 AM MDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE LATER THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. IN ADDITION TO THE SEVERE THREAT...HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, May 29, 8:51 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 3 NW PAXTON 41.16N 101.40W
05/29/2013 E0.88 INCH KEITH NE PUBLIC
&&
CBUTTLERLocal storm report, May 29, 8:52 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 10 N TRYON 41.70N 100.94W
05/29/2013 MCPHERSON NE PUBLIC
REPORTS OF SMALL TWIGS BLOWN DOWN WITH WIND ESTIMATED AT
50 MPH.
1225 AM TSTM WND DMG 9 N TRYON 41.69N 100.94W
05/29/2013 MCPHERSON NE PUBLIC
REPORTS OF MULTIPLE 4INCH DIAMETER TREE LIMBS DOWN. WINDS
ESTIMATED AT 60 MPH.
1225 AM HAIL 9 N TRYON 41.69N 100.94W
05/29/2013 E1.00 INCH MCPHERSON NE PUBLIC
ESTIMATED QUARTER SIZE HAIL.
&&
JGOMEZLocal storm report, May 29, 9:19 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL 7 SE MADRID 40.78N 101.45W
05/28/2013 E1.00 INCH PERKINS NE PUBLIC
QUARTER SIZE HAIL
1150 PM NON-TSTM WND DMG 7 SE MADRID 40.78N 101.45W
05/28/2013 PERKINS NE PUBLIC
HAD SEVERAL LARGE TREE BRANCHES DOWN, ESTIMATED AT LEAST
4 INCHES IN DIAMETER. WINDS ESTIMATED AT 60 MPH.
&&
JGOMEZLocal storm report, May 29, 10:25 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 19 SW TRYON 41.36N 101.20W
05/29/2013 E1.50 INCH LINCOLN NE TRAINED SPOTTER
ESTIMATED AMOUNT OF 1.50 INCHES OF RAIN NEAR DIAMOND BAR
LAKE OVERNIGHT.
0945 AM HEAVY RAIN PAXTON 41.12N 101.36W
05/29/2013 E0.00 INCH KEITH NE PUBLIC
REPORT OF 1.90 INCHES OF RAIN OVERNIGHT.
&&
JGOMEZSpecial weather statement, May 29, 12:22 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1222 PM CDT WED MAY 29 2013 NEZ007-010-291800- BOYD NE-HOLT NE- 1222 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOLT AND EASTERN BOYD COUNTIES UNTIL 100 PM CDT... AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRISTOW...OR 8 MILES EAST OF SPENCER... MOVING NORTH AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GROSS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Special weather statement, May 29, 12:46 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1246 PM CDT WED MAY 29 2013 NEZ037-038-059-291830- CUSTER NE-LINCOLN NE-LOGAN NE- 1246 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHEASTERN LINCOLN AND WESTERN CUSTER COUNTIES UNTIL 130 PM CDT... AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF ARNOLD...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ARNOLD... FINCHVILLE... LOGAN... PLEASANT HILL... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 240 AND 258. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| May 28, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 9:00 PM CDT | Tornado Warning | LBF | Deuel, Keith | 45 min |
| May 28, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| May 28, 10:39 PM CDT | Severe Thunderstorm Warning | LBF | Arthur | 51 min |
| May 28, 10:54 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 51 min |
| May 28, 11:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 45 min |
| May 28, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 47 min |
| May 28, 11:51 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| May 29, 12:21 AM CDT | Severe Thunderstorm Warning | LBF | McPherson | 24 min |
| May 29, 12:47 AM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
| May 29, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 29, 1:07 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 29, 2:15 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| May 29, 1:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| May 29, 1:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 1:52 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 53 min |
| May 29, 2:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 2:43 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 32 min |
| May 29, 2:54 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 35 min |
| May 29, 3:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| May 29, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| May 29, 3:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 29, 3:50 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| May 29, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:35 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:42 PM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 29, 4:58 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 32 min |
| May 29, 5:19 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 41 min |
| May 29, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 46 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 41 min |
| May 29, 5:51 PM CDT | Flash Flood Warning | LBF | Custer, Loup | 3 hr |
| May 29, 5:55 PM CDT | Flash Flood Warning | LBF | Garfield | 3 hr |
| May 29, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.